# SDR ABXA000055

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56429402
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACKS FOUND IN RIGHT WING UPPER AFT SKIN PANELS.  REPAIRED RIGHT WING UPPER AFT SKIN PANEL IAW ABX REA D85733696 MR.
